# SDR SWIA201126666

- Difficulty date: June 28, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 22,569 hours, 19,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6399)  REMOVED DEBRIS FROM UPPER AFT SPIGOT ROLLER.
